Childhood Diseases

Question
Posted by: Racoon | 2010/05/13

Q.

Suddenly vomiting from milk - 16 months - MMR?

Dear Paed

My 16-mo son had his MMR vacc 10 days ago. A week later he started vomiting from his milk (Nido) after his bed time bottle. I first thought it due to the Nido being too rich, as we had changed from mixing cows milk 50/50 with Nido. Thus gave him rooibos and no more vomiting on the third night. Tried full cream milk last night and same story - vomited again. he is also quite bloated. Could this be due to the MMR or is it something new? Do I need to have him checked out by his paed? Thanks, as always, for you great guidance.



Expert's Reply

A.

Paediatrician

You are welcome. Your son's symptoms sound like he has developed either a milk allergy or he has lactose intolerance. I suspect that milk allergy is the more likely diagnosis. Take him off all dairy products and substitute with soya and soya produts or rice milk.Let me know how he gets on.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: anoniem | 2010/06/07

HI JY HET OP MY EMAIL GEREPLY EN GEVRA OF EK MY DOGTERTJIE BY N DR GEHAD HET OOR HAAR HOOFPYN EN NAARHEID.WEL DIE DR SE DAT DIT MEGRAIN AANVALLE WAS.NOU HET SY AL N WEEK LANK LONGONTSTEKKING EN N VERSKRIKLIKE UITSLAG WAT LYK SOOS MASELS MAAR HULLE SE DIS N ALLERGIE VIR DIE ANTIBIOTIKA OF IETS WAT SY EET.SAL MAAR SIEN HOE DIT NOU GAAN WANT SY IS ALWEER OP ANDER ANTIBIOTIKA.

AI EK HOOP JOU BABA IS AL BETER EK OOK DAARDEUR TOE IS AL 2 MY KIDS ALLERGIES VIR MELK

Reply to anoniem

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.